# SDR AWXA200700003

- Difficulty date: December 15, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 5007945259
- Part serial: 411
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - L-1 DOOR AFT FRAME CRACKED AT NR 6 FROM TOP STOP PIN FITTING CUT OUT, BS 347.30, S13L - S15L.  REPAIRED L-1 DOOR AFT FRAME, AT NR 6 FROM TOP STOP PIN FITTING CUT OUT, BS 347.30, S13L - S15L IAW AWA ER 03-5200-06357-ES1.
